National Changhua University of Education Institutional Repository : Item 987654321/8940
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6458/11630
Visitors : 13914437      Online Users : 81
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister
NCUEIR > College of Science > math > Periodical Articles >  Item 987654321/8940

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/8940

Title: Generalized Vector Quasivariational Inclusion Problems with Moving Cones
Authors: P.H.Sach;L. J. Lin;L.A.Tuan
Contributors: 數學系
Keywords: Generalized vector quasivariational inclusion problem;Set-valued
maps
;Existence theorems;Moving cones;Generalized concavity
Date: 2010-12
Issue Date: 2011-05-10T06:51:28Z
Publisher: Springer Verlag
Abstract: This paper deals with the generalized vector quasivariational inclusion
Problem (P1) (resp. Problem (P2)) of finding a point (z0, x0) of a set E × K such
that (z0, x0) ∈ B(z0, x0)×A(z0, x0) and, for all η ∈ A(z0, x0),
F(z0, x0,η) ⊂ G(z0, x0, x0)+C(z0, x0)
[resp.F (z0, x0, x0) ⊂ G(z0, x0,η)+ C(z0, x0)],
where A : E×K →2K, B : E×K →2E, C : E×K →2Y , F,G: E×K×K →2Y
are some set-valued maps and Y is a topological vector space. The nonemptiness and
compactness of the solution sets of Problems (P1) and (P2) are established under the
verifiable assumption that the graph of the moving cone C is closed and that the setvalued
maps F and G are C-semicontinuous in a new sense (weaker than the usual
sense of semicontinuity).
Relation: Journal of Optimization Theory and Applications, 147(3):607-620
Appears in Collections:[math] Periodical Articles

Files in This Item:

File SizeFormat
index.html0KbHTML752View/Open


All items in NCUEIR are protected by copyright, with all rights reserved.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback